# SDR AALA20070847

- Difficulty date: May 14, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - CEILING EMERGENCY LIGHT AT SEAT ROW 3 INOPERATIVE.  RELAMPED CEILING EMERGENCY LIGHT AT SEAT ROW 3.  SYSTEM GROUND CHECKED NORMAL OPERATION.
